# SDR USAA920081122

- Difficulty date: May 11, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 65C3271610
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - CRACKED RIGHT WING LANDING GEAR BEAM ATTACH FITTING, RSS 224.14.  REPAIRED RIGHT WING LANDING GEAR BEAM ATTACH FITTING, RSS 224.14 IAW US AIRWAYS EO 5702V54.
